Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On fixed points of automorphisms of finitely generated free groups


Author: S. M. Gersten
Journal: Bull. Amer. Math. Soc. 8 (1983), 451-454
MSC (1980): Primary 20F34, 94C15, 57M05, 57M15, 05C10, 05C25
MathSciNet review: 693960
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 20F34, 94C15, 57M05, 57M15, 05C10, 05C25

Retrieve articles in all journals with MSC (1980): 20F34, 94C15, 57M05, 57M15, 05C10, 05C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15116-9
PII: S 0273-0979(1983)15116-9